Myotonia:A Rare Isolated Clinical Feature of Systemic Toxicity of 2, 4-Dichlorphenoxyacetic Acid (2, 4-D) Poisoning
Keywords:2, 4-Dichlorphenoxyacetic Acid (2, 4-D), Herbicides, Multiorgan Failure, Myotonia, Forced Alkaline Diuresis.
AbstractThere are variety of herbicides that are used to control the growth of weed in agriculture and forestry. 2, 4-Dichlorphenoxyacetic acid (2, 4-D) is one of these compounds. Despite its wide use, human poisoning with this compound is rarely reported. Acute poisoning with 2, 4-D compound may be fatal in large ingestion. Almost all of the reported cases of poisonings with this compound (most with suicidal intent) describe the multiorgan dysfunction. We report a case of poisoning with 2, 4-D compound having the myotonia as the isolated clinical feature of systemic toxicity and patient improving with conservative management.
Download data is not yet available.
How to Cite
Mundhe Sanjay, A., Sangle Shashikala, A., Palasdevkar Nilesh, K., & Girimaji Nivedita, L. (2016). Myotonia:A Rare Isolated Clinical Feature of Systemic Toxicity of 2, 4-Dichlorphenoxyacetic Acid (2, 4-D) Poisoning. Toxicology International, 23(2), 196–198. Retrieved from https://www.informaticsjournals.com/index.php/toxi/article/view/20361